# SDR USAA2011021490710

- Difficulty date: February 8, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266012
- Part serial: 44
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - RIGHT WING NR 6 SLAT TRAILING EDGE IS CRACKED.  REPAIRED RIGHT WING NR 6 SLAT TRAILING EDGE IAW B737 SRM 57-43-01 REPAIR 6.
